RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1996, Volume 109, Number 1, Pages 3–16 (Mi tmf1206)  

This article is cited in 4 scientific papers (total in 4 papers)

Functional equations and renormalizations in $p$-adic field theories

M. D. Missarov

Kazan State University

Abstract: In this paper the discretization procedure of $p$-adic $\varphi^4$-theory onto hierarchical lattice is reduced to the solution of integral functional equation. The renormalization procedure and $\beta$-functions are constructed in terms of this solution.

DOI: https://doi.org/10.4213/tmf1206

Full text: PDF file (246 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1996, 109:1, 1249–1259

Bibliographic databases:

Received: 27.02.1996

Citation: M. D. Missarov, “Functional equations and renormalizations in $p$-adic field theories”, TMF, 109:1 (1996), 3–16; Theoret. and Math. Phys., 109:1 (1996), 1249–1259

Citation in format AMSBIB
\Bibitem{Mis96}
\by M.~D.~Missarov
\paper Functional equations and renormalizations in $p$-adic field theories
\jour TMF
\yr 1996
\vol 109
\issue 1
\pages 3--16
\mathnet{http://mi.mathnet.ru/tmf1206}
\crossref{https://doi.org/10.4213/tmf1206}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1605509}
\zmath{https://zbmath.org/?q=an:1041.81562}
\transl
\jour Theoret. and Math. Phys.
\yr 1996
\vol 109
\issue 1
\pages 1249--1259
\crossref{https://doi.org/10.1007/BF02069883}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996XH02300001}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1206
  • https://doi.org/10.4213/tmf1206
  • http://mi.mathnet.ru/eng/tmf/v109/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. É. Yu. Lerner, M. D. Missarov, “Dimensional renormalization in $p$-adic models of field theory”, Theoret. and Math. Phys., 123:3 (2000), 801–812  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Lerner, EY, “Singularities of adelic Feynman amplitudes”, Letters in Mathematical Physics, 55:2 (2001), 97  crossref  mathscinet  zmath  isi  scopus  scopus  scopus
    3. R. G. Stepanov, “Renormalization-Group Transformation in a $2n$-Component Fermionic Hierarchical Model”, Theoret. and Math. Phys., 146:2 (2006), 207–220  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. M. D. Missarov, R. G. Stepanov, “Epsilon-expansion in the $N$-component $\varphi^4$ model”, Theoret. and Math. Phys., 146:3 (2006), 304–320  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:166
    Full text:69
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019